# SDR FDKA200708356

- Difficulty date: August 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 11,500 hours, 11,049 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5993 MCO (0630 PHX LCL) - BAGGAGE FIRE BOTTLE CAUTION MSG.  MX CLEANED CONNECTOR AND RE-SECURED ON CARGO FIRE BOTTLES, OPS CK GOOD.
